RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 21, Number 3  


Ordinary Differential Equations
A necessary condition for equiconvergence of the trigonometric series and of a spectral expansion for an arbitrary integrable function
V. A. Il'in
371
On the problem of singular optimal controls
A. I. Kalinin
380
On Lyapunov's second method for systems with aftereffect
A. V. Kim
385
Solvability of the de la Vallée-Poussin boundary value problem
I. T. Kiguradze
391
Separation of problems of control and observation under conditions of uncertainty
S. V. Kruglikov
398
Optimal control of a pencil of trajectories of a system with sub-definite parameters
N. A. Kurzhanskaya
404
A problem of estimation of a matrix parameter
A. M. Ustyuzhanin
410

Partial Differential Equations
Multipoint boundary value problems for certain operator-differential equations. I. A priori estimates
S. A. Abdo, N. J. Yurchuk
417
A two-point problem for the equation of a vibrating string and functional equations connected with it
A. B. Antonevich
426
Classical and generalized solutions of a nonlinear problem with moving boundary of unsteady motion of viscoplastic media
G. E. Novikov
435
Asymptotic behavior of solutions of a nonstationary mixed problem
A. V. Filinovskii
443

Integral Equations and Integral-Differential
A method of regularizing singular integral equations of the first kind
V. Ya. Arsenin, S. M. Belotserkovskii, I. K. Lifanov, A. F. Matveev
455
Reduction of certain nonlinear evolution equations with a continuous spectrum to linear form
M. Yu. Denisov
464
Continual models of developing systems
V. V. Ivanov, A. È. Vuginshteyn
473
Solvability “in the large” of a nonlinear problem of radiative transfer
A. V. Kalinin, S. F. Morozov
484
The spectral property of a perturbed Sturm–Liouville operator with nonlocal boundary conditions
G. M. Kesel'man
494
Breaking of waves for the Whitham equation with singular kernel. I
P. I. Naumkin, I. A. Shishmarev
499
Equations of aeroelasticity and some numerical methods for their solution
M. I. Nisht, L. A. Yanovich
509

Short Communications
Classes of third-order systems without moving critical points
N. S. Berezkina
517
Асимптотика функции Грина обыкновенного линейного дифференциального уравнения с малым параметром
Yu. M. Vahromeev, V. M. Ermolenko
520
Asymptotics of the norm of an integral matrix of a two-dimensional two- parametric system of differential equations
P. B. Golokvoschyus
522
Investigation of an impulse system with variable structure
V. A. Gustomesov
523
Disappearance of periodic solutions of two-dimensional quasihomogeneous systems
M. A. Ivanov
526
Multipoint necessary conditions for optimality of controls that are singular in the classical sense in systems with delay
K. B. Mansimov
527
Conditions for existence and construction of Lyapunov–Samojlenko functions for investigation of the stability of solutions of differential systems
S. G. Oleinik
530
A singularly perturbed boundary value problem of hyperbolic type
T. N. Sysoeva
531
The Neumann problem for the Helmholtz equation in the exterior of an infinite cylinder
M. V. Fedoryuk, A. M. Nurmagomedov
534
Asymptotic behavior of the solution of a Cauchy problem
F. M. Concepción
536
A general approach to symmetrization of differential operators
V. M. Filippov
539
A minimal polynomial base of comitants of a cubic differential system
V. M. Chebanu
541

Reviews and Bibliography
Рецензия на книгу В. Я. Скоробогатько «Исследования по качественной теории дифференциальных уравнений с частными производными»
P. S. Bondarenko
544
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020